# SDR UHLA2011102700359

- Difficulty date: October 27, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 17,908 hours, 11,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - REPAIR DOCUMENT DATED 12/10/08 "FRAME 30 AND STRINGER 26" NEEDS REINSPECT FOR RII VERIFICATION.  FOUND REPAIR LOCATION MISIDENTIFIED.  RE-IDENTIFIED REPAIR BETWEEN FR23 AND 24 CUTOUT ON STGR 16L 44MM X 88MM.  REMOVED REPAIR IAW EMB 170 SRM 51-40-02.  PERFORMED HFEC IAW NDT MANUAL, NO CRACKLINE INDICATION NOTED.  FABRICATED INNER AND OUTER DOUBLER, AND INSTALLED REPAIR IAW EMB 170 SRM 51-41-01 AND 51-41-02.
